MathSciNet Relay Station
MathSciNet bibliographic data
MR1373327 (96k:46028) 46B28 (46J10 46K50 47D25)
Blecher, David P.; Le Merdy, Christian On quotients of function algebras and operator algebra structures on $l\sb p$. J. Operator Theory 34 (1995), no. 2, 315–346.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement